English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Difference schemes of optimum degree of implicitness for a family of simple ODEs with blow-up solutions

MPS-Authors
/persons/resource/persons109958

Meyer-Spasche,  R.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Meyer-Spasche, R. (1998). Difference schemes of optimum degree of implicitness for a family of simple ODEs with blow-up solutions. Journal of Computational and Applied Mathematics, 97(1-2), 137-152. doi:10.1016/S0377-0427(98)00107-1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-87FB-F
Abstract
There is no abstract available